# SDR DLM88091354

- Difficulty date: July 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 48,736 hours, 35,906 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911840112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY DURING NDT INSP OF RT DORSAL FIN ATTACH FITTING FOUND SHEAR TIE I/B OF FITTING CRACKED APPROX 2 INCHES, END OF CRACKED MARKED.  REPLACED SHEAR TIE.
